# SDR R61A2021040300308

- Difficulty date: March 19, 2021
- Submitted: April 3, 2021
- Operation: Air carrier
- Aircraft: N725YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000506
- Aircraft time: 13,838 hours, 9,160 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON CENTER FUSELAGE III FLOOR STRUCTURE R/H INBOARD SEAT TRACK BEAM AT FR 86.  CENTER FUSELAGE III FLOOR STRUCTURE R/H INBOARD SEAT TRACK AT FRAME 86 REPLACED WITH NEW P/N: 170-86082-005 IAW E175 SRM 51-43-03 & 51-41-01.
